I had laser hair removal on my bikini area with no problems. I've had two treatments on my legs. The second one was today and for the second time I have a horrible, crazy itchy rash all over my legs. There are literally hundreds of red dots all over them. Cortizone cream only helps a little bit. Last time the rash lasted for a full week and I'm wondering if there is anything I can do to
a) help make the rash less itchy
b) stop it from happening for the next three treatments
Also any thoughts as to why this is happening on my legs and it didn't on my bikini line?
It looks like you are having folliculitis or allergic reaction after laser hair removal.Side effects of laser hair removal can include blistering, discoloration after treatment, swelling, redness, and scarring.
Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.
For mild-moderate symptoms a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide). Also use good quality moisturizers to prevent moisture loss from the skin and a sunscreen with spf 30 before going out in the sun.
If still the symptoms do not improve then pls get a clinical examination done by a dermatologist.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Kind regards
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.